Nonparametric Identification of Latent Competing Risks and Roy Duration Models
AbstractThis paper considers nonparametric identification of ``latent'' competing risks and Roy duration models in which one does not know which process has been observed. It is shown that these models are identifiable without the usual conditional independence and exclusion restrictions
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Econometric Society in its series Econometric Society World Congress 2000 Contributed Papers with number 0716.
Date of creation: 01 Aug 2000
Date of revision:
Contact details of provider:
Phone: 1 212 998 3820
Fax: 1 212 995 4487
Web page: http://www.econometricsociety.org/pastmeetings.asp
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Elbers, Chris & Ridder, Geert, 1982. "True and Spurious Duration Dependence: The Identifiability of the Proportional Hazard Model," Review of Economic Studies, Wiley Blackwell, vol. 49(3), pages 403-09, July.
- Steven Stern & Frederick Holt & Elizabeth Merwin, 1998. "The Lengths of Psychiatric Hospital Stays and Community Stays," Virginia Economics Online Papers 324, University of Virginia, Department of Economics.
- Roehrig, Charles S, 1988. "Conditions for Identification in Nonparametric and Parametic Models," Econometrica, Econometric Society, vol. 56(2), pages 433-47, March.
- Heckman, James J & Honore, Bo E, 1990. "The Empirical Content of the Roy Model," Econometrica, Econometric Society, vol. 58(5), pages 1121-49, September.
- Omori, Yoshiaki, 1998. "The Identifiability of Independent Competing Risks Models with Multiple Spells," Oxford Bulletin of Economics and Statistics, Department of Economics, University of Oxford, vol. 60(1), pages 107-16, February.
- Kennan, John, 1985. "The duration of contract strikes in U.S. manufacturing," Journal of Econometrics, Elsevier, vol. 28(1), pages 5-28, April.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum).
If references are entirely missing, you can add them using this form.